ITEM METADATA RECORD
Title: On minimum divergence adaptation of discrete bivariate distributions to given marginals
Authors: Vajda, I ×
van der Meulen, Edward #
Issue Date: Jan-2005
Publisher: Institute of Electrical and Electronics Engineers
Series Title: IEEE Transactions on Information Theory vol:51 issue:1 pages:313-320
Abstract: This correspondence considers the class P of discrete bivariate distributions p with marginals a(p), b(p) and the subclass P-a,P-b subset of P of distributions with given marginals a and b. For an arbitrary q is an element of P we study the distributions (p) over tilde is an element of P-a,P-b minimizing on P-a,P-b various phi-divergences D-phi (p, q) for convex phi with finite phi(0).
ISSN: 0018-9448
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science